English  |  正體中文  |  简体中文  |  Items with full text/Total items : 51771/86989 (60%)
Visitors : 8368533      Online Users : 89
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/19836


    Title: Note on Permutation Representations of Finite Groups
    Authors: Chen, Miao-sheng
    Contributors: 淡江大學經營決策學系
    Date: 1979-03-01
    Issue Date: 2009-11-30 12:23:54 (UTC+8)
    Publisher: 淡江大學數學學系
    Relation: Tamkang Journal of Mathematics = 淡江數學 10(1), pp.135-140
    Appears in Collections:[管理科學學系暨研究所] 期刊論文

    Files in This Item:

    File SizeFormat
    index.html0KbHTML106View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback